Hidradenitis Suppurativa as a Side Effect of Immunosuppressive Drugs

HS has also been described as a side-effect of immunosuppression associated with rapamycin (Sirolimus) treatment [13]. This drug has been reported to be associated with acne-like and other follicular inflammation in renal transplant patients. The study was carried out with stringent dermatological evaluation of patients, and an incorrect diagnosis of HS is therefore relatively unlikely. Specific immunosuppressive mechanisms may therefore play a role and not all immunosuppressants may be suitable for use in HS. In addition, bacterial infections may simulate HS to non-dermatologists and cause additional confusion.

How To Reduce Acne Scarring

How To Reduce Acne Scarring

Acne is a name that is famous in its own right, but for all of the wrong reasons. Most teenagers know, and dread, the very word, as it so prevalently wrecks havoc on their faces throughout their adolescent years.

Get My Free Ebook


Post a comment